Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \aleph \sb{0}$-categoricity of partially ordered sets of width $ 2.$


Author: J. H. Schmerl
Journal: Proc. Amer. Math. Soc. 63 (1977), 299-305
MSC: Primary 02G15; Secondary 02G20, 02H05
DOI: https://doi.org/10.1090/S0002-9939-1977-0439615-0
MathSciNet review: 0439615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of J. Rosenstein is that every $ {\aleph _0}$-categorical theory of linear order is finitely axiomatizable. We extend this to the case of partially ordered sets of width 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02G15, 02G20, 02H05

Retrieve articles in all journals with MSC: 02G15, 02G20, 02H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0439615-0
Keywords: $ {\aleph _0}$-categoricity, partial order, finite axiomatizability
Article copyright: © Copyright 1977 American Mathematical Society